MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92511
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intraoperatively the femur was prepared with a size 11 rasp.When implant was inserted it was too small.A size 12 was needed to be implanted.There was a surgical delay of about five minutes.No adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.Corrected: d3, g1 (manufacturing site name).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: intraoperatively the femur was prepard with a sz.11 rasp.When implant was inserted it was too small.A sz.12 needed to be implanted.Surgical delay about 5 min.No adverse patient consequnces reported.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the corail2 std size 11 exhibits signs of implantation attempts.However, nothing indicative of a device nonconformance was observed.A manufacturing record evaluation was performed for the finished device product description: corail2 std size 11 product code: 3l92511 lot number: 5885847, and no non-conformances nor manufacturing irregularities were identified.Evidence indicates that the device had been properly measured and inspected at the manufacturer through a 100% inspection process.All relevant dimensional checks and specifications were found to be within acceptable limits at the time of release.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was performed for the corail2 std size 11 and met specifications.The overall complaint was not confirmed as the observed condition of the corail2 std size 11 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: dwg-8h200015 rev b current and manufactured.Dimensional inspection: axial length: 145 +/- 1 mm.Partial length: 45 +/- 1 mm.Measured dimensions: axial length: 145.00 mm (complies).Partial length: 45.00 mm (complies).Device used: digimatic caliper cd78619.Device history lot: (b)(4)) quantity manufactured: 30.2) date of manufacture: 05/20/2025.3) any anomalies or deviations identified in dhr: none.4) expiry date: 04/30/2030.5) ifu reference: w90918 rev.D.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail2 std size 11 product code: 3l92511 lot number: 5885847, and no non-conformances nor manufacturing irregularities were identified.Corrected: h3.

Brand Name
CORAIL2 STD SIZE 11
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23706288
Report Number1818910-2025-21075
Device Sequence Number10641362
Product Code LZO
UDI-Device Identifier10603295168775
UDI-Public(01)10603295168775(17)300430(10)5885847
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3L92511
Device Lot Number5885847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/12/2026
02/05/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/13/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown